Representations of GS p(4) over a p-adic field : part 2
Compositio Mathematica, Volume 66 (1988) no. 3, pp. 285-328.
@article{CM_1988__66_3_285_0,
     author = {Moy, Allen},
     title = {Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 2},
     journal = {Compositio Mathematica},
     pages = {285--328},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {3},
     year = {1988},
     zbl = {0662.22012},
     mrnumber = {948308},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__66_3_285_0/}
}
TY  - JOUR
AU  - Moy, Allen
TI  - Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 2
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 285
EP  - 328
VL  - 66
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1988__66_3_285_0/
UR  - https://zbmath.org/?q=an%3A0662.22012
UR  - https://www.ams.org/mathscinet-getitem?mr=948308
LA  - en
ID  - CM_1988__66_3_285_0
ER  - 
%0 Journal Article
%A Moy, Allen
%T Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 2
%J Compositio Mathematica
%D 1988
%P 285-328
%V 66
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1988__66_3_285_0
Moy, Allen. Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 2. Compositio Mathematica, Volume 66 (1988) no. 3, pp. 285-328. http://www.numdam.org/item/CM_1988__66_3_285_0/

[BT] A. Borel and J. Tits, Groupes réductifs sur un corps local I: Données radicielles valuées. Inst. Hautes Études Sci. Publ. Mat 41 (1972) 5-251. | Numdam | MR | Zbl

[C] R. Carter, Finite Groups of Lie Type. Wiley Interscience, New York (1985). | MR | Zbl

[H] R. Howe, On the character of Weil's representation. TAMS 177 (1973) 287-298. | MR | Zbl

[HM1] R. Howe with the collaboration of A. Moy, Harish- Chandra Homomorphisms for p-adic Groups, CBMS Regional Conference Series No. 59, AMS, Providence RI (1985). | Zbl

[HM2] R. Howe and A. Moy, Minimal K-types for GLn over a p-adic field, preprint.

[HM3] R. Howe and A. Moy, Hecke algebra isomorphisms for GLn over a p-adic field, preprint. | Zbl

[M] A. Moy, Representations of U(2,1) over a p-adic field. Jour. für die reine und angewandte Math. 372 (1987) 178-208. | MR | Zbl